# SDR DALA2025020600926

- Difficulty date: February 3, 2025
- Submitted: February 6, 2025
- Operation: Air carrier
- Aircraft: N3741S
- Make and model: Boeing 737832
- Aircraft serial: 30487
- Aircraft time: 74,017 hours, 29,533 cycles
- System (JASC): 5345 · Fuselage, Equipment Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Zone 900
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0794284) CORROSION ON OUTBD FLOOR FITTINGS OF FWD GALLEY (G2) AT CABIN PAX. REPLACED OF FWD GALLEY (G2) AT CABIN PAX PER ER/A NO. 623920-14 REV. ORIGINAL SECTION I: PERMANENT REPAIR AND PRI 623920-14 REV 1.
